MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC AQUIOS CL FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC AQUIOS CL FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN AQUIOS CL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite service was scheduled.The field service engineer (fse) confirmed the issue upon inspection of the instrument.To resolve the issue the fse replaced the sample piercing probe, syringe pump, smart motor, syringe pump, and sheath damper.The fse also performed smart motor programing and flow cell bleaching procedures to complete service and optimize instrument function.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported a delay of results for cd34+ on one patient due to destruction of the specimen when their aquios cl flow cytometer crashed because of a motion communication failure.The specimen had to be redrawn causing a delay of results.No erroneous results were generated.There were no reports of serious harm to patient or operator.

Brand Name
AQUIOS CL FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o callaghans mills clare
EI 
Manufacturer (Section G)
BECKMAN COULTER, INC.
11800 sw 147th ave
miami FL 33196
Manufacturer Contact
angela vettel
250 s kraemer blvd
brea, CA 92821
7149613625
MDR Report Key22440841
Report Number1061932-2025-00025
Device Sequence Number16934838
Product Code OYE
UDI-Device Identifier15099590225889
UDI-Public(01)15099590225889(11)170728
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141932
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN AQUIOS CL
Device Catalogue Number830166
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown